I was just prescribed propranolol Has anyone used this and has it worked for...

%d comments
  • It worked well, but caused weight gain. I then moved on to amitriptylin and it helped with insomnia but not migraines. Now I'm on topiramate aka topamax which is more effective than either of those...it has been a huge help. A lot of people complain about it, because it can cause memory problems which it has for me, and I deal with a lot of that from migraines anyway, but I think I'd rather explain a defective memory than a migraine to people, and just have that instead of a migraine in general. Just my opinion. It's not for everyone. But yes, propranolol was also a good one, just caused weight gain in me (20 lbs in 2 months) so it's something to watch for.

  • How does it make you gain weight? Does it stop you burning calories? I'm really worried about the weight gain I'm trying to lose not put on! Are you too tired to work out on it?

  • Honestly I don't know. I had no idea, I continued eating normally and working out normally, and my clothes still fit well and so my mom and I didn't even realize I'd gained that much weight til I saw the doctor and was weighed. We knew that a few pounds lost or gained here and there is typical and nothing to worry about, but that much in that time was just odd so we had to switch. We don't know exactly why it caused weight gain though. I didn't feel too tired to work out though. I would talk to the doctor about it.

  • Hope the stuff you are on now works for you!

  • Thank you! It is working well! It can increase one's chances of kidney stones but so far I've not had any issues with that, and I'm drinking lots of water so that should help. And I'm hoping with the memory issues I get more used to the medicine and the memory problems start to seem like not as much of a problem

  • I've been on it for like 10 yrs

    Works great

  • Yes it has helped me a lot

  • It work for me for about 6mths. I was on the extended release.

  • Yes and it doesn't work for me and it does something to the heart and u can't get off of it

  • Yes. Does nothing for me.

  • I literally just started this yesterday. I'm curious to know what others have to say.

  • I gained 30 lbs in a month!

  • If I could go back in time I would never ever have started it it doesn't help and it does something to the heart and makes you dependent on it pls don't start it.

  • I had a migraine for 2 straight weeks on it and couldn't go another day so I never even made it a month so not sure if it would have helped. A friend tried it and said it's helped but now she's tired all the time.